# SDR DU4R2020061500045

- Difficulty date: June 15, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 65C3271613
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BEAM FORWARD SUPPORT FITTING FASTENER HOLE MARKED AS #16 CRACKED AT 1:00. THOUGHT TO BE IN THE WEB LAYER. BOEING SERVICE BULLETIN 737-57A1334,IR, PARAGRAPH 3.B PART 2
